Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Mass transportation on sub-Riemannian structures of rank two in dimension four

Zeinab Badreddine 1, 2
1 LJAD
JAD - Laboratoire Jean Alexandre Dieudonné
Abstract : This paper is concerned with the study of the Monge optimal transport problem in sub-Riemannian manifolds where the cost is given by the square of the sub-Riemannian distance. Our aim is to extend previous results on existence and uniqueness of optimal transport maps to cases of sub-Riemannian structures which admit many singular minimizing geodesics. We treat here the case of sub-Riemannian structures of rank two in dimension four.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02416083
Contributeur : Imb - Université de Bourgogne <>
Soumis le : mardi 17 décembre 2019 - 15:08:14
Dernière modification le : lundi 12 octobre 2020 - 14:28:06

Lien texte intégral

Identifiants

Citation

Zeinab Badreddine. Mass transportation on sub-Riemannian structures of rank two in dimension four. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2019, 36 (3), pp.837-860. ⟨10.1016/j.anihpc.2018.10.003⟩. ⟨hal-02416083⟩

Partager

Métriques

Consultations de la notice

151